# SDR ASAA2015110213601

- Difficulty date: November 2, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 27,893 hours, 8,538 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE GOT "AUTO FAIL" PRESSURIZATION LIGHT, IAW CHECKLIST WENT TO ALTN MODE. PRESSURIZATION NORMAL.  ACFT GROUNDED.  BITE CHECK OF CPC NR 1 SHOWED NO FAULTS, AND SYSTEM TEST OK.  CPC NR 2 SHOWED FAULT CODE 032 LRU FAIL.  ACCOMPLISHED FIM 21-31/824, SYSTEM TEST OK AND FAULT RESET.  FAULT WAS ONLY ON FLT LEG 00.  NO OTHER FAULT HISTORY. GROUND VERIFICATION SATISFACTORY.  ALL SYS OP NORMAL, REF FIM 21-31/824, 21-31/801.
